Algebraic Geometry
On the D-affinity of quadrics in positive characteristic
Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 377-382.

In this Note we deal with the rings of differential operators on quadrics of low dimension in positive characteristic. We prove a vanishing theorem for the first term of the p-filtration on the rings of differential operators on such quadrics. Such a vanishing is a necessary condition for the D-affinity of these varieties. We also discuss applications of this result to derived categories of coherent sheaves.

Dans cette Note nous étudions les anneaux des opérateurs différentiels sur les quadriques en petite dimension en caractéristique positive. Nous démontrons un théorème d'annulation pour le premier terme de la p-filtration sur les anneaux des opérateurs différentiels sur ces quadriques. Une telle annulation est une condition nécessaire pour que ces variétés soient D-affines. Enfin, nous discutons des applications de ce résultat à des catégories dérivées des faisceaux cohérents.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.01.023
Samokhin, Alexander 1

1 Institute for Information Transmission Problems, B. Karetnyj per., 19, 127994, Moscow, Russia
@article{CRMATH_2007__344_6_377_0,
     author = {Samokhin, Alexander},
     title = {On the $ \mathsf{D}$-affinity of quadrics in positive characteristic},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {377--382},
     publisher = {Elsevier},
     volume = {344},
     number = {6},
     year = {2007},
     doi = {10.1016/j.crma.2007.01.023},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.01.023/}
}
TY  - JOUR
AU  - Samokhin, Alexander
TI  - On the $ \mathsf{D}$-affinity of quadrics in positive characteristic
JO  - Comptes Rendus. Mathématique
PY  - 2007
SP  - 377
EP  - 382
VL  - 344
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.01.023/
DO  - 10.1016/j.crma.2007.01.023
LA  - en
ID  - CRMATH_2007__344_6_377_0
ER  - 
%0 Journal Article
%A Samokhin, Alexander
%T On the $ \mathsf{D}$-affinity of quadrics in positive characteristic
%J Comptes Rendus. Mathématique
%D 2007
%P 377-382
%V 344
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.01.023/
%R 10.1016/j.crma.2007.01.023
%G en
%F CRMATH_2007__344_6_377_0
Samokhin, Alexander. On the $ \mathsf{D}$-affinity of quadrics in positive characteristic. Comptes Rendus. Mathématique, Volume 344 (2007) no. 6, pp. 377-382. doi : 10.1016/j.crma.2007.01.023. http://www.numdam.org/articles/10.1016/j.crma.2007.01.023/

[1] Andersen, H.H.; Kaneda, M. On the D-affinity of the flag variety in type B2, Manuscripta Math., Volume 103 (2000), pp. 393-399

[2] Arapura, D. Frobenius amplitude and strong vanishing theorems for vector bundles, Duke Math. J., Volume 121 (2004) no. 2, pp. 231-267

[3] Beilinson, A.; Bernstein, J. Localisation de g-modules, C. R. Acad. Sci. Paris, Ser. I, Volume 292 (1981), pp. 15-18

[4] Bezrukavnikov, R.; Mirković, I.; Rumynin, D. Localization of modules for a semisimple Lie algebra in prime characteristic (arXiv: Ann. of Math, in press) | arXiv

[5] Bondal, A.; Van den Bergh, M. Generators and representability of functors in commutative and noncommutative geometry, Moscow Math. J., Volume 3 (2003) no. 1, pp. 1-36

[6] Haastert, B. Über Differentialoperatoren und D-Moduln in positiver Charakteristik, Manuscripta Math., Volume 58 (1987) no. 4, pp. 385-415

[7] Kapranov, M. On the derived categories of coherent sheaves on some homogeneous spaces, Invent. Math., Volume 92 (1988), pp. 479-508

[8] Hartshorne, R. Residues and Duality, Lecture Notes in Mathematics, vol. 20, Springer, 1966

[9] Kashiwara, M.; Lauritzen, N. Local cohomology and D-affinity in positive characteristic, C. R. Acad. Sci. Paris, Ser. I, Volume 335 (2002), pp. 993-996

[10] Kempf, G. Linear systems on homogeneous spaces, Ann. of Math. (2), Volume 103 (1976) no. 3, pp. 557-591

[11] Mehta, V.; Ramanathan, A. Frobenius splitting and cohomology vanishing for Schubert varieties, Ann. of Math., Volume 122 (1985), pp. 27-40

[12] Rudakov, A.N. et al. Helices and Vector Bundles, Seminar Rudakov, London Math. Soc. Lecture Note Ser., vol. 148, Cambridge Univ. Press, Cambridge, 1990

[13] A. Samokhin, Tilting bundles on Fano varieties and the Frobenius morphism, in preparation

Cited by Sources:

This work was supported in part by a French Government Fellowship and by the RFBR grant No. 02-01-22005.